# SDR AALA202403112801

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 49,642 hours, 18,599 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Release Mech
- Part number: UNKNOWN
- Condition: Broken
- Location: Cockpit Dr Latch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR MANUAL CENTER LATCH HAS UPPER AND LOWER RELEASE MECHANISM BROKEN. CENTER LATCH WILL NOT RELEASE DOOR MANUALLY. REPLACED COCKPIT DOOR LATCH MECHANISM.
